Institut für MathematikHome > Institute > Staff > T. Schmidt > Publications

  Deutsch  |  Contact  |  Print  |  Search  

FÜR SCHÜLERiNNEN
INSTITUTE
ABOUT US
PROFESSORS
STAFF
ALUMNI
GUESTS
JOBS
PREPRINT SERIES
LIBRARY
HOW TO GET HERE
GALLERY
ACADEMIC PROGRAMME
FOR STUDENTS
FOR PhD STUDENTS


HomeVitaResearchLecture courses & seminarsPublications

L. Ambrosio, C. De Lellis, T. Schmidt
Partial regularity for mass-minimizing currents in Hilbert spaces.
Preprint, submitted, 48 pages (2013). PDF  

T. Schmidt
Partial regularity for degenerate variational problems and image restoration models in BV.
Indiana Univ. Math. J., to appear, 53 pages (2013). PDF  Link to the journal version

T. Schmidt
W^{2,1+\varepsilon} estimates for the Monge-Ampère equation.
Adv. Math. 240, 672-689 (2013). PDF  Link to the journal version

L. Ambrosio, T. Schmidt
Compactness results for normal currents and the Plateau problem in dual Banach spaces.
Proc. Lond. Math. Soc. (3) 106, 1121-1142 (2013). PDF  Link to the journal version

T. Schmidt
On the Dirichlet problem for variational integrals in BV.
2182-2184 in Oberwolfach Rep. 8 (3) (2011).   Link to the journal version

T. Schmidt
Maßtheorie (Analysis IV).
Lecture notes (in German), Erlangen, 97 pages (2011). PDF  

L. Beck, T. Schmidt
On the Dirichlet problem for variational integrals in BV.
J. Reine Angew. Math. 674, 113-194 (2013). PDF  Link to the journal version

M. Carozza, A. Passarelli di Napoli, T. Schmidt, A. Verde
Local and asymptotic regularity results for quasiconvex and quasimonotone problems.
Q. J. Math. 63 (2), 325-352 (2012). PDF  Link to the journal version

T. Schmidt
Variationsintegrale in BV.
Lecture notes (in German), Erlangen, 132 pages (2009). PDF  

C. Scheven, T. Schmidt
Asymptotically regular problems II: Partial Lipschitz continuity and a singular set of positive measure.
Ann. Sc. Norm. Super. Pisa, Cl. Sci. (5). VIII (3), 469-507 (2009). PDF  Link to the journal version

C. Scheven, T. Schmidt
Asymptotically regular problems I: Higher integrability.
J. Differ. Equations. 248 (4), 745-791 (2010). PDF  Link to the journal version

T. Schmidt
A simple partial regularity proof for minimizers of variational integrals.
NoDEA, Nonlinear Differ. Equ. Appl. 16 (1), 109-129 (2009). PDF  Link to the journal version

S. Schemm, T. Schmidt
Partial regularity of strong local minimizers of quasiconvex integrals with (p,q)-growth.
Proc. R. Soc. Edinb., Sect. A, Math. 139 (3), 595-621 (2009). PDF  Link to the journal version

T. Schmidt
Regularity theorems for degenerate quasiconvex energies with (p,q)-growth.
Adv. Calc. Var. 1 (3), 241-270 (2008). PDF  Link to the journal version

T. Schmidt
Regularity of relaxed minimizers of quasiconvex variational integrals with (p,q)-growth.
Arch. Ration. Mech. Anal. 193 (2), 311-337 (2009). PDF  Link to the journal version

T. Schmidt
Regularity of minimizers of W^{1,p}-quasiconvex variational integrals with (p,q)-growth.
Calc. Var. Partial Differ. Equ. 32 (1), 1-24 (2008). PDF  Link to the journal version

T. Schmidt
Zur Existenz und Regularität von Minimierern quasikonvexer Variationsintegrale mit (p,q)-Wachstum.
Dissertation (in German), Düsseldorf, 136 pages (2006). PDF  Link to the official version

T. Schmidt
Harmonische Approximation in der Regularitätstheorie.
Diploma thesis (in German), Düsseldorf, 125 pages (2004).